MathSciNet Relay Station
MathSciNet bibliographic data
MR2549829 (2010i:35339) 35Q53 (35B10)
Ma, Wen-Xiu; Zhou, Ruguang; Gao, Liang Exact one-periodic and two-periodic wave solutions to Hirota bilinear equations in $(2+1)$ dimensions. Modern Phys. Lett. A 24 (2009), no. 21, 1677–1688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement